Facebook Pixel

Confused Pregnancy or Side Effect ?

By November 28, 2011 - 7:47pm
Rate This

Hi everyone I recently took 1g of zithromax for chlamydia about a week ago and my fiance and me don't use any protection, However my nipples have been very sore, tingling and my breast are a little heavy and full I have also been having a lot of cramping. I keep thinking its my period but its late and nothing has came my last period was October 26, could I be pregnant or could the zithromax have changed my cycle ?

Add a Comment1 Comments

EmpowHER Guest

Hi kassandra,

Welcome to EmpowHER, Some Antiobiotics and STD's can cause changes in your menstrual cycle.  But the fact you and your fiance don't use protection can also be the reason.  Have you taken a pregnancy test. If not, it might be best by now to see a doctor and explain the delayed in your cycle.

Here's a link that might be helpful




November 29, 2011 - 4:24am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Related Checklists

Chlamydia Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!